how long after an epidural/steroid injection will the side effects, like swelling feet and ankles and puffiness in the face disappear?

Related Answers

Explore the latest questions and answers related to "how long after an epidural/steroid injection will the side effects, like swelling feet and ankles and puffiness in the face disappear?"

Answered: Weight loss after epidural steroids

That is a question you should be asking your docter.

Answered: Can Lipitor cause swelling of the feet, ankles, calves? What affect does

Hi Cszec. I recommend checking out RxList for a list of the side effects of Lipitor. I hope it helps answer your question.

Answered: What causes swollen ankles?

Swollen ankles generally tend to come about when you over-extend, or stretch the connective tissue in the ankle. This can pretty much happen at any time. The best sprained ankle treatment is to get on a solid rehabilitation program, to help cut down on the swelling and start to repair you're ...

Answered: What causes feet and ankles to swell really bad

A blood clot in the leg can cause swelling. If only one leg is affected that might be a likely cause. A sprained ankle or a bad bruise can cause ankle and foot swelling, often with pain and discoloration. Kidney problems can cause water retention, which often shows up as swollen feet and ankles ...

Answered: When do i inject

i'd try neither. it's very dangerous and not worth it.

Answered: Where can I buy Synaditen injection?

Amazon ,where I can buy the Synaditen
Liked this question? Tell your friends about it

Be The First To Answer

Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them

More Questions

New Mail and Old Mail Disappeared

I think you need to try on different browser. Sometimes it is a problem of your browser. You try on another browser.

My "Favorites" have disappeared - ?

One way to have problems with Favorite Places is if the PFC has gotten too big. You can try signing off AOL and use menu Mail, Mail Settings, Manage Saved Mail, Compact. That might solve the problem. If not, you can try Manage Saved Mail, Restore. That will restore from the backup version of the ...

Thyroid, weight gain, epidurals injections in back

This is a question that you need to ask your doctor. He/she knows your case history the best.

Lower body sweeling relief

Thank you Have a great day! Michelle